# SDR SIMA20130610004

- Difficulty date: June 10, 2013
- Submitted: June 11, 2013
- Operation: Air carrier
- Aircraft: N826AE
- Make and model: Emb EMB-135KL
- Aircraft serial: 145592
- Aircraft time: 27,168 hours, 23,547 cycles
- System (JASC): 3411 · Pitot/Static System
- Part: Pitot System
- Condition: Contaminated
- Location: Pitot/Static Sys
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: B

## Discrepancy

THE CREW REPORTED THAT UPON DESCENT THE NR 2 ALTIMITER DISPLAYED A RED X.  THE CREW RAN THE APPROPRIATE CHECKLIST AND DECLARED AN EMERGENCY.  THE ACFT LANDED WITHOUT INCIDENT.  THE ACFT WAS REMOVED FROM SERVICE.  DRAINED WATER FROM PITOT SYS IAW AMM 34-13-00 AND OPS CHHECKED ADC SYS IAW AMM 34-15-00.  THE ACFT WAS RETURNED TO SERVICE.
